# SDR CA990715044

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Part number: 3036927
- Condition: Failed
- Location: Engine
- Part time: 19,665 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) TORQUE SIGNAL CONDITIONER FAILED, THIS CAUSED ATPCS TO FEATHER THE PROPELLER.   IN-FLIGHT SHUTDOWN AND RESTART REMEDIED THE PROBLEM UNTIL RTU MAINTENANCE FACILITY.
